# SDR IPXA2020021252065

- Difficulty date: January 15, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717043
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO FLOOR BEAM SUPPORT ANGLE IS CORRODED BETWEEN STA. X= -7 TO -9.5 AT Y= 1841.REPAIRED CORRODED AFT CARGO FLOOR BEAM SUPPORT ANGLE BETWEEN STA. X= -7 TO  -9.5 AT Y= 1841 IAW VT-SAA EA 011-5316-01-A8007 REV. I/R AND UPS EO MD11-5310-75465-A. (MAJOR)
